# SDR TSAA0257184

- Difficulty date: July 24, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER OUTBOARD WING TRAILING EDGE CORRODED AT WSL 453.  BLENDOUT TO REMOVE ALL CORROSION CONFIRMED USING 10X VISUAL INSPECTION NO DEFECTS NOTED, OBTAINED A SURFACE FINISH OF 125 MICROINCHES RADIUS OR SMOOTHER, FLAT PEENED REWORKED AREA, ALODINED AND PRIMED.  FILLED DEPRESSIONS WITH BMS 5-95 SEALANT REFERRING TO SRM.  APPLIED ONE COAT BMS 10-79, TYPE III PRIMER OVER THE SEALANT IAW ECO.   AIRCRAFT RETURNED TO SERVICE.
